# SDR UPS02438254

- Difficulty date: April 29, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON REAR ENGINE MOUNT BULKHEAD CRACK FOUND AT AFT WEB APPROX 4 O'CLOCK (VIEW LOOKING FWD).  NR 2 PYLON REAR ENGINE MOUNT BULKHEAD REPAIRED AS PER INSTRUCTION ON HAECO REPAIR SCHEME R-54-53-34787.
